# SDR SWAA2021010535795

- Difficulty date: December 11, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A008120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FASTENER HOLE BS 498 RBL 22 WL 176.  REMOVED AND REPLACED INTERCOSTAL BS 498 RBL 22 WL 176, IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A008120 REV: A.  59960U 14DEC20
